Publication
Automorphisms of endomorphism monoids of relatively free bands
dc.contributor.author | Araújo, João | |
dc.contributor.author | Konieczny, Janusz | |
dc.date.accessioned | 2011-12-27T11:28:12Z | |
dc.date.available | 2011-12-27T11:28:12Z | |
dc.date.issued | 2007 | |
dc.description.abstract | For a set X and a variety V of bands, let BV(X) be the relatively free band in V on X. For an arbitrary band variety V and an arbitrary set X, we determine the group of automorphisms of End(BV(X)), the monoid of endomorphisms of BV(X). | por |
dc.identifier.citation | Araújo, João; Konieczny, Janusz - Automorphisms of endomorphism monoids of relatively free bands. "Proceedings of the Edinburgh Mathematical Society" [Em linha]. ISSN 0013-0915 (Print) 1464-3839 (Online). Vol. 50, nº 1 (2007), p. 1-21 | por |
dc.identifier.issn | 0013-0915 | |
dc.identifier.uri | http://hdl.handle.net/10400.2/2018 | |
dc.language.iso | eng | por |
dc.peerreviewed | yes | por |
dc.publisher | Edinburgh Mathematical Society / Cambridge University Press | por |
dc.relation.publisherversion | http://journals.cambridge.org/action/displayAbstract?fromPage=online&aid=2722476 | por |
dc.relation.publisherversion | DOI: 10.1017/S0013091505000672 | |
dc.subject | Automorphisms | por |
dc.subject | Endomorphism monoids | por |
dc.title | Automorphisms of endomorphism monoids of relatively free bands | por |
dc.type | journal article | |
dspace.entity.type | Publication | |
oaire.citation.endPage | 21 | por |
oaire.citation.startPage | 1 | por |
oaire.citation.title | Proceedings of the Edinburgh Mathematical Society | por |
person.familyName | Ribeiro Soares Gonçalves de Araújo | |
person.givenName | João Jorge | |
person.identifier.ciencia-id | EC1F-273A-9F24 | |
person.identifier.orcid | 0000-0001-6655-2172 | |
rcaap.rights | openAccess | por |
rcaap.type | article | por |
relation.isAuthorOfPublication | 1f7b349c-3251-480d-a3ac-e3cb4ef44f22 | |
relation.isAuthorOfPublication.latestForDiscovery | 1f7b349c-3251-480d-a3ac-e3cb4ef44f22 |